# SDR CA020507014

- Difficulty date: April 28, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Robsin R44
- Aircraft time: 1,765 hours
- Engine: Lyc O540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: 10361631
- Condition: Loose
- Location: Magneto
- Component: Magneto, Bendix
- Component part number: S6LSC204T
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) THE POINTS THAT OPEN & CLOSE FOR THE ENGINE TACH IS NOT STAKED PROPERLY CAUSING THE POINTS TO OPEN INTERMITTENTLY, IN TURN THE ENGINE TACH BOUNCES & THE GOVERNOR TO GET ERRATIC INPUT AND GIVE BAD OUTPUT. I HAVE RECEIVED 1 OF THESE BAD POINTS FROM AN OVERHAUL SHOP IN ALBERTA AND 1 FROM AN OVERHAUL SHOP IN B.C. BOTH WITHIN 1 WEEK OF EACH OTHER.
